# SDR HNAA9900006

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928HA
- Make and model: Dhav DHC8102
- Aircraft serial: 120
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Emer Exit Door
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD DOOR EMERGENCY EXIT SIGN, FORWARD AISLE DOWN LIGHT AND ROW 4 RED FLOOR EMERGENCY LIGHT INOPERATIVE.  REPAIRED 3351-PS2 CONNECTOR, OPERATIONAL CHECK GOOD.
